MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES C0R50, 12X130 KII BALLOON BLNT TIP 6/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES C0R50, 12X130 KII BALLOON BLNT TIP 6/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number C0R50
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 11/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit returned to applied medical for evaluation.A follow-up report will be provided upon completion of the investigation.
 
Event or Problem Description
Name of procedure being performed: na.Detailed description of event: this is a complaint from [name] evaluation team.The lot mentioned above was found to have defective units per our incoming inspection.Delivery date: november 18, 2019.Please refer to the attachment file.Per the attachment file: "we found defects as the result of incoming inspection of the products.Please refer to the attachment material for the quantity which returns the products." "i) we found the two recurrence defects.We would like you to investigate the cause of this issue and would like you to have corrective action for following defects (1) insufficient heat sealing." patient status: na (incoming inspection).Type of intervention: na.
 
Event or Problem Description
Name of procedure being performed: na.Detailed description of event: this is a complaint from [name] evaluation team.The lot mentioned above was found to have defective units per our incoming inspection.Delivery date: november 18, 2019.Please refer to the attachment file.Per the attachment file: "we found defects as the result of incoming inspection of the products.Please refer to the attachment material for the quantity which returns the products."."i) we found the two recurrence defects.We would like you to investigate the cause of this issue and would like you to have corrective action for following defects (1) insufficient heat sealing".Patient status: na (incoming inspection).Type of intervention: na.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection confirmed the complainant¿s experience of seal delamination.Based on the condition of the returned unit , it is likely that the seal delamination was caused by the rotary cutter that jammed during the packaging process.The jam caused the seals to open due to the stress that was applied to the seal prior to curing.The probability and criticality of harm resulting from this failure have been evaluated and were found to be at an acceptable level.Applied medical continuously seeks to improve the form, function and ease of use of its products.As part of this process, applied medical is implementing process enhancements intended to further minimize the potential for this type of event to occur.This event is not reportable as it is unlikely to cause or contribute to death or serious injury and was reported in error.

Brand Name
C0R50, 12X130 KII BALLOON BLNT TIP 6/BX
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key9468907
Report Number2027111-2019-00666
Device Sequence Number1834171
Product Code GCJ
UDI-Device Identifier00607915116460
UDI-Public(01)00607915116460(17)220918(30)01(10)1368290
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K060629
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date09/18/2022
Device Model NumberC0R50
Device Catalogue Number101451901
Device Lot Number1368290
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/03/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/26/2019
Supplement Date Received by Manufacturer11/26/2019
Initial Report FDA Received Date12/13/2019
Supplement Report FDA Received Date03/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1